# SDR UALA2012091305175

- Difficulty date: September 11, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,054 hours, 15,956 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31375
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT GEN DRIVE LIGHT EXTINGUISHED ON THE GROUND.  RAN ENGINE DISCONNECTED IDG, RECEIVED MESSAGE. CLOSED ENGINE COWL.  REPLACED IDG PER MM.
